Mathematical Logic Quarterly

Table of Contents

Volume 60 Issue 1-2 (February 2014)

NA-NA, 1-132

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201470012 (p NA-NA)

Issue Information

Issue Information

  • Author:
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201470013 (p NA-NA)

Contents

Contents: (Math. Log. Quart. 1‐2/2014)

  • Author:
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201410001 (p 1-4)

Editorial

Editorial

  • Author:
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201410000 (p 5-5)

Original Papers

Completeness of intermediate logics with doubly negated axioms

  • Author: Mohammad Ardeshir, S. Mojtaba Mojtahedi
  • Pub Online: Dec 20, 2013
  • DOI: 10.1002/malq.201200083 (p 6-11)

Cofinal elementary extensions

  • Author: James H. Schmerl
  • Pub Online: Jan 29, 2014
  • DOI: 10.1002/malq.201200066 (p 12-20)

A cumulative hierarchy of sets for constructive set theory

  • Author: Albert Ziegler
  • Pub Online: Feb 03, 2014
  • DOI: 10.1002/malq.201200100 (p 21-30)

Cofinalities of Borel ideals

  • Author: Michael Hrušák, Diego Rojas‐Rebolledo, Jindřich Zapletal
  • Pub Online: Feb 04, 2014
  • DOI: 10.1002/malq.201200079 (p 31-39)

The space of minimal structures

  • Author: Oleg Belegradek
  • Pub Online: Jan 29, 2014
  • DOI: 10.1002/malq.201300012 (p 40-53)

Matrices of completely Ramsey sets with infinitely many rows

  • Author: Athanasios Tsarpalias
  • Pub Online: Feb 05, 2014
  • DOI: 10.1002/malq.201300025 (p 54-58)

On Vapnik‐Chervonenkis density over indiscernible sequences

  • Author: Vincent Guingona, Cameron Donnay Hill
  • Pub Online: Jan 29, 2014
  • DOI: 10.1002/malq.201300040 (p 59-65)

Formal continuity implies uniform continuity near compact images on metric spaces

  • Author: Erik Palmgren
  • Pub Online: Feb 03, 2014
  • DOI: 10.1002/malq.201200006 (p 66-69)

Some combinatorial principles for trees and applications to tree families in Banach spaces

  • Author: Costas Poulios, Athanasios Tsarpalias
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201300029 (p 70-83)

Rado's Conjecture and Ascent Paths of Square Sequences

  • Author: Stevo Todorčević, Víctor Torres Pérez
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201300006 (p 84-90)

Erratum

Erratum to J. M. Font, The simplest protoalgebraic logic

  • Author: Josep Maria Font
  • Pub Online: Feb 08, 2014
  • DOI: 10.1002/malq.201250052 (p 91-91)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.